Author Topic: Has anyone here had a reaction and then been ok?  (Read 165 times)

[Buddie]

Has anyone here had a reaction and then been ok?
« on: June 10, 2022, 10:47:49 am »
I'm wondering if there's anyone here who has previously had a bad reaction to antibiotics to then go on and need to take another course months later and been ok with it?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone here had a reaction and then been ok?
« Reply #1 on: June 10, 2022, 07:15:29 pm »
What type of antibiotic?

Are you asking if someone had a bad reaction to an antibiotic early in their recovery but later on after they recovered they needed to go on the same antibiotic again and had no issues?

I have been on antibiotics a few times since I fully recovered and had no issues. Of course fluoroquinolones are risky and cause issues in people that never had a benzo in their life so if it is possible to avoid that class of medicine you should unless it is the only treatment protocol for your issue.

Even other types of antibiotics, like amoxicillin, can make people feel awful after treatment. A coworker felt very fatigued and awful in general for a few weeks, but the treatment was necessary and she recovered.

Just try not to dwell on it too much if you have no choice but to use some. Sometimes when we expect to have a reaction we can end up having one. Our thought patterns can greatly affect our brain and body, both to its detriment and benefit.

Edit: just noticed your signature and antibiotics used. Going by your history it looks like you did have ill effects but also recovered. There is a chance the further along you are the more you can tolerate them.
« Last Edit: June 10, 2022, 07:46:59 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.